MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK¿ SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK¿ SYRINGE
Catalog Number 309595
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd safety-lok¿ syringe there was an issue with leakage.There was no report of injury or further medical intervention.
 
Additional Manufacturer Narrative
Correction: due to an it issue beginning on 7/3/2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other.Device single use?: no.Device returned to manufacturer: no.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Based on no sample, the investigation concluded: unconfirmed: bd was not able to confirm the customer¿s indicated failures.Investigation conclusion: no root cause can be determined as no samples were received.
 
Event or Problem Description

Brand Name
BD SAFETY-LOK¿ SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7684027
Report Number1213809-2018-00411
Device Sequence Number920748
Product Code FMI
UDI-Device Identifier00382903095957
UDI-Public00382903095957
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309595
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer06/19/2018
06/19/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date07/30/2018
09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;